# SDR CALA2024122601653

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,269 hours, 28,247 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM MSG DOOR FWD EMER EXIT AFTER LANDING CREW REPORT EMERGENCY EXIT COVER FLAP FOR FWD RIGHT OVERWING EXIT FELL OFF, RE ATTATCHED COVER FLAP, OPS CHECK GOOD, DOOR INDICATIONS NORMAL REF AMM 52-21-11 ADD EMP: U115923
